# SDR P5CA2018092400292

- Difficulty date: September 23, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 13,980 hours, 3,314 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TRU INOP. TRANSFER TO MDDR 100039 IAW MEL 24-32-01B CAT D.
